Translator Disclaimer
2017 On the structure of multiplier algebras
Changguo Wei, Shudong Liu
Rocky Mountain J. Math. 47(3): 997-1012 (2017). DOI: 10.1216/RMJ-2017-47-3-997

Abstract

This note gives a characterization of matrix structures for multipliers of a stable $C^*$-algebra $A\otimes \mathcal{K} $ with any $C^*$-algebra $A$. We represent elements in $(A\otimes \mathcal{K} )''$, $QM(A\otimes \mathcal{K} )$ and $M(A\otimes \mathcal{K} )$ as infinite matrices over certain $C^*$-algebras, respectively. These results generalize the related work of Brown, Lin and Zhang in this area.

Citation

Download Citation

Changguo Wei. Shudong Liu. "On the structure of multiplier algebras." Rocky Mountain J. Math. 47 (3) 997 - 1012, 2017. https://doi.org/10.1216/RMJ-2017-47-3-997

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1380.46042
MathSciNet: MR3682159
Digital Object Identifier: 10.1216/RMJ-2017-47-3-997

Subjects:
Primary: 46L05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top